MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN LINER +4 NEUT 28IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN LINER +4 NEUT 28IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1218-28-460
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported as head and liner exchange due to dislocation.Head size was increased from 28mm to 40mm.Offset remained the same on the head.Liner was swapped out for a 40mm +4 10degree x60.Doi: 2002; dor: (b)(6) 2020; affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
PINN LINER +4 NEUT 28IDX60OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11008103
Report Number1818910-2020-26930
Device Sequence Number13641500
Product Code LPH
UDI-Device Identifier10603295011460
UDI-Public10603295011460
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1218-28-460
Device Catalogue Number121828460
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
28 +6 11/13 TAPER METAL HEAD; HOLE ELIMINATOR; 28 +6 11/13 TAPER METAL HEAD; HOLE ELIMINATOR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR